The high-eccentricity asymmetric expansion of the disturbing function for non-planar resonant problems
Astronomy & Astrophysics. Les Ulis Cedex A: Edp Sciences S A, v. 329, n. 1, p. 339-349, 1998.
Universidade de São Paulo (USP)
Universidade Estadual Paulista (Unesp)
In this paper we present an extension to the nonplanar case of the asymmetric expansion of the averaged resonant disturbing function of Ferraz-Mello & Sato (1989, A&A 225, 541-547). Comparions with the exact averaged disturbing function are also presented. The expansion gives a good approximation of the exact function in a wide region around the center of expansion.